Heart Disease Expert Forum
Complete Loss of Energy
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Complete Loss of Energy
I am a 70-year-old man who received a pacemaker in October 2002. I have also been diagnosed with type 2 diabetes and I have high blood pressure and BPH. The following are the medications I am taking. The problem is that I have no energy whatsoever and I will start to feel good for a day or two and then I feel lousy with no energy and can hardly walk across the room without giving out. This has been going on for over a year now.

I have been given every test it seems and I am concerned that my medication may be the problem. I am currently taking:

Terazosin - 2mg (2 daily)
Zaroxolyn - 2.5 mg (1 daily)
Lisinop-HCTZ - 20-25m (1 daily)
Glucotrol XL - 5 mg (1 daily)
Toprol XL - 100 mg (1 daily)

Any advice or feedback concerning drug interaction or taking too much stuff for high blood pressure would be helpful. I am at a loss for answers at this point. Thank you.
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
CINDY,

Sorry to hear of your symptoms.

While it is possible that the terazosin, zaroxolyn, lisinopril-HCTZ, or Toprol could be leading to fatigue, you would want to exclude other reasons for the fatigue.

A full history and physical make sense as the first step.  Other pssible tests to undergo might include an exercise treadmill test, an echocardiogram, standard lab tests and pulmonary function studies.  The source of fatigue can be from many things: thyroid disease, anemia, deconditioning, coronary artery disease, heart failure, low blood pressure, COPD -- to just name a few.

See your doctor to help sort this out.

Hope that helps.


Discussion is closed
Cancel
Comment
Avatar universal
You should probably post your glucose numbers for the doctor to see.

HbA1c, fasting, and post prandial glucose numbers if you have them.

Diabetes harms everything, from energy levels to heart function.

Get well soon.

P.S. Have your doctors been doing anything to help you? Over a year is a long time to wait.

Discussion is closed
Cancel
Comment
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank